Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 670523, 9 pages
http://dx.doi.org/10.1155/2013/670523
Research Article

Viscosity Approximation Methods for Two Accretive Operators in Banach Spaces

College of Mathematics and Computer, Hebei University, Baoding 071002, China

Received 19 July 2013; Revised 24 October 2013; Accepted 25 October 2013

Academic Editor: Somyot Plubtieng

Copyright © 2013 Jun-Min Chen and Tie-Gang Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Min Chen and Tie-Gang Fan, “Viscosity Approximation Methods for Two Accretive Operators in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 670523, 9 pages, 2013. https://doi.org/10.1155/2013/670523.